Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 43, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at May 31, 2009, 4:53 AM EDT. It took effect at May 31, 2009, 12:00 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 31, 2009, 4:53 AM EDT (08:53 UTC)
- In effect from
- May 31, 2009, 12:00 PM EDT
- Expired
- May 31, 2009, 3:29 PM EDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 310853 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 353 AM CDT SUN MAY 31 2009 ...A FIRE WEATHER WATCH IS IN EFFECT FOR INLAND AREAS OF THE WESTERN FLORIDA PANHANDLE FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... .HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE CENTRAL GULF COAST REGION THROUGH MONDAY...GIVING WAY TO INCREASED SUBSIDENCE OR HEATING IN THE LOWER ATMOSPHERE. AS A RESULT...AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE CLOSELY MONITORED THROUGH MONDAY. FLZ001-003-005-312300- /O.UPG.KMOB.FW.A.0033.090531T1600Z-090601T0000Z/ /O.NEW.KMOB.FW.W.0043.090531T1600Z-090531T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 353 AM CDT SUN MAY 31 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE CENTRAL GULF COAST REGION THROUGH SUNDAY...GIVING WAY TO INCREASED SUBSIDENCE OR HEATING IN THE LOWER ATMOSPHERE. AS A RESULT...AFTERNOON RELATIVE HUMIDITIES WILL FALL TO AROUND 30 PERCENT FOR SEVERAL HOURS ON SUNDAY. HUMIDITY VALUES WILL HAVE TO BE CLOSELY MONITORED THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ002-004-006-312300- /O.NEW.KMOB.FW.W.0043.090531T1600Z-090531T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 353 AM CDT SUN MAY 31 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING. HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE CENTRAL GULF COAST REGION THROUGH SUNDAY...GIVING WAY TO INCREASED SUBSIDENCE OR HEATING IN THE LOWER ATMOSPHERE. AS A RESULT...AFTERNOON RELATIVE HUMIDITIES WILL FALL TO AROUND 30 PERCENT FOR SEVERAL HOURS ON SUNDAY. HUMIDITY VALUES WILL HAVE TO BE CLOSELY MONITORED THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
000 WWUS84 KMOB 311929 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 229 PM CDT SUN MAY 31 2009 ...FIRE WEATHER WATCH IN EFFECT MONDAY ACROSS THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF 4 HOURS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING FOR TODAY HAS BEEN CANCELED... .RELATIVE HUMIDITY VALUES THIS AFTERNOON HAVE FALLEN INTO THE 35 TO 40 PERCENT RANGE. THE VALUES WILL LIKELY FALL TO AROUND 33 PERCENT FOR A BRIEF PERIOD OVER INLAND AREAS THROUGH 5 PM. WITH WARMER TEMPERATURES FORECASTED FOR THE INLAND AREAS TOMORROW...THERE IS A CHANCE THAT RH VALUES COULD FALL BELOW 35 PERCENT FOR 4 HOURS NORTH OF INTERSTATE 10 IN THE EARLY TO MID AFTERNOON HOURS. FLZ001-003-005-011200- /O.CAN.KMOB.FW.W.0043.000000T0000Z-090531T2300Z/ /O.NEW.KMOB.FW.A.0034.090601T1700Z-090601T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 229 PM CDT SUN MAY 31 2009 ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. THE RED FLAG WARNING HAS BEEN CANCELED. RELATIVE HUMIDITY VALUES THIS AFTERNOON HAVE FALLEN INTO THE 35 TO 40 PERCENT RANGE. THE VALUES WILL LIKELY FALL TO AROUND 33 PERCENT FOR A BRIEF PERIOD OVER INLAND AREAS THROUGH 5 PM...HOWEVER THEY WILL LIKELY NOT REMAIN BELOW 35 PERCENT FOR 4 HOURS. A SEABREEZE MOVING INLAND FROM THE COAST LATE THIS AFTERNOON WILL BRING SLIGHTLY HIGHER RH VALUES THROUGH THE LATE AFTERNOON AND EARLY EVENING WITH LIGHT SOUTHERLY WINDS. WITH WARMER TEMPERATURES FORECASTED FOR TOMORROW...THERE IS A CHANCE THAT RH VALUES COULD FALL BELOW 35 PERCENT FOR 4 HOURS NORTH OF INTERSTATE 10 IN THE EARLY TO MID AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ002-004-006-312030- /O.CAN.KMOB.FW.W.0043.000000T0000Z-090531T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 229 PM CDT SUN MAY 31 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE RED FLAG WARNING. RELATIVE HUMIDITY VALUES THIS AFTERNOON HAVE FALLEN INTO THE 35 TO 40 PERCENT RANGE. THE VALUES WILL LIKELY FALL TO AROUND 33 PERCENT FOR A BRIEF PERIOD OVER INLAND AREAS THROUGH 5 PM...HOWEVER THEY WILL LIKELY NOT REMAIN BELOW 35 PERCENT FOR 4 HOURS. A SEABREEZE MOVING INLAND FROM THE COAST THIS AFTERNOON WILL BRING SLIGHTLY HIGHER RH VALUES THROUGH THE LATE AFTERNOON AND EARLY EVENING WITH LIGHT SOUTHERLY WINDS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at May 30, 4:49 PM EDT, 12 hours 4 minutes earlier.
Area forecast discussion, May 30, 4:49 PM EDT, 12 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CDT SAT MAY 30 2009
.SHORT TERM (TONIGHT AND SUNDAY)...SURFACE HIGH PRESSURE OVER
LOUISIANA WILL MOVE SLOWLY EAST ACROSS THE CENTRAL GULF COAST THROUGH
SUNDAY...WITH A LIGHT NORTHERLY FLOW TONIGHT GOING LIGHTER AND VARIABLE
TOMORROW UNDER THE RIDGE AXIS. TEMPS WILL CLIMB INTO THE LOWER 90S
INLAND TOMORROW WITH MID 80S AT THE COAST WHERE A LIGHT SEABREEZE
WILL PROBABLY DEVELOP. AIRMASS WILL REMAIN FAIRLY DRY SO NO SHOWERS
OR THUNDERSTORMS ARE FORECAST. /05
.LONG TERM (MONDAY THROUGH NEXT SATURDAY)...WITH THE RIDGE OF HIGH
PRESSURE MOVING EAST EARLY IN THE WEEK...THE SOUTHERLY FLOW ON THE
WEST SIDE OF THE RIDGE WILL SLOWLY BRING UP THE MOISTURE DEPTH...AND
DIURNALLY FORCED ISOLATED SHOWERS/THUNDERSTORMS ARE POSSIBLE TUESDAY
INTO WEDNESDAY...WITH SCATTERED THUNDERSTORMS (SOMEWHAT GREATER
COVERAGE) EXECTED THURSDAY INTO FRIDAY AS A MIDLEVEL TOUGH MOVES
ACROSS THE DEEP SOUTH BRINGING A WEAK SURFACE TROUGH/FRONT DOWN INTO
OUR REGION. THE INCREASE IN MOISTURE WILL RESULT IN SOMEWHAT HIGHER
OVERNIGHT LOW TEMPS IN THE MID/UPPER 60S AND LOWER DAYTIME HIGHS IN
THE MID/UPPER 80S IN THE MID TO LATE WEEK TIMEFRAME. /05
&&
.MARINE...HIGH PRES OVER E TX/LA WILL SLIDE EASTWARD THROUGH THE
DEEP S OVER THE NEXT COUPLE DAYS. IN THE NEAR TERM...WINDS ARE
FCST TO BECOME OFFSHORE THROUGH THE NIGHT AND TURN ONSHORE
DURING THE DAY NEAR THE LAND/SEA INTERFACE. WIND SPEEDS LIGHT
WITH LITTLE CHANGE IN SEAS EXPECTED. A FRONTAL BOUNDARY IS FCST TO
MOVE ACROSS THE LWR MS RVR VALLEY BY THE LATTER HALF OF THE
WEEK...RESULTING IN AN INCREASE IN SHWRS/TSTMS BY PDS END. /10
&&
.AVIATION...VFR CONDITIONS EXPECTED NEXT 24HRS. /10
&&
.FIRE WEATHER...HIGH PRESSURE OVER EAST TEXAS TODAY WILL MOVE SLOWLY
EAST ACROSS THE DEEP SOUTH THROUGH SUNDAY...MOVING TO THE EAST COAST
BY TUESDAY. AS THE HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE
AREA...A DRY AIRMASS WILL PREVAIL THROUGH SUNDAY...WITH NORTHERLY
TRANSPORT WINDS BECOMING MORE LIGHT AND VARIABLE SUNDAY...THEN MORE
SOUTHERLY IN THE AFTERNOON HOURS EARLY IN THE WEEK. /05
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 91 65 91 / 00 00 05 05
PENSACOLA 66 90 69 89 / 00 00 05 05
DESTIN 68 88 71 86 / 00 00 05 05
EVERGREEN 59 92 62 93 / 00 00 05 05
WAYNESBORO 58 92 59 93 / 00 00 05 05
CAMDEN 58 92 61 93 / 00 00 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 7 PM SUNDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
05/GARMON
10/MANISCALCOHazardous weather outlook, May 30, 10:24 AM EDT, 18 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 924 AM CDT SAT MAY 30 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-311200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 924 AM CDT SAT MAY 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE...AS WELL AS THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. A DRY AIRMASS WILL PREVAIL. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY...WITH SCATTERED THUNDERSTORMS EXPECTED THURSDAY INTO FRIDAY AS MOISTURE LEVELS INCREASE. NO SEVERE STORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS FOR SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 3:29 PM EDT | Fire Weather Watch | MOB | 16 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.